# SDR HEEA087005

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,753 hours
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Condition: Cracked
- Location: Battery
- Component: Battery
- Component part number: 31908001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY TEMP CONNECTOR CRACKED. REPAIRED.
